# SDR R61A2020121600897

- Difficulty date: December 5, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N727YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000509
- Aircraft time: 13,083 hours, 8,666 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003263001
- Condition: Corroded
- Location: Frames 13-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, FWD FUSELAGE RT INBOARD SEAT TRACK HAS CORROSION BETWEEN FR 13 AND FRAME 20.  SEAT TRACK WAS REPLACED ON AAR NRC 4500809-1000-0094, PER SRM 51-41-01.  THIS AIRCRAFT IS CURRENTLY IN HEAVY CHECK IN YQG.
